# SDR CALA2021041600477

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 59,537 hours, 26,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Out Of Limits
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR68 L2 DOOR SILL FLANGE FOUND TO BE OUT OF LIMITS ON NR 9292441 AND WILL REQUIRE TO BE REPAIRED AREA A PER NR 9292635 / 38635 REPAIRED FR68 L2 DOOR SILL FLANGE IAW SRM 53-41-14-300-001 FIG 0 01 PRINCIPAL 7 SHEET 4 .
